# SDR 2005FA0000895

- Difficulty date: June 17, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N145RC
- Make and model: Cessna 402C
- Aircraft serial: 120
- Engine: Cont TSIO520VB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Arm
- Condition: Damaged
- Location: Carburetor
- Part time: 6,566 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THAT THE FLOAT VALVE ARM WAS HITTING THE RETAINER HUB WHEN THE VALVE WAS FULLY ENGAGED.  IT WOULD APPEAR THAT THE ARM COULD SUFFER ENOUGH DAMAGE TO SEVER THE ARM FROM THE FLOAT BASE AND THAT WOULD ALLOW THE FLOAT VALVE CLOSE AND SHUT THE FLOW OF FUEL OFF FROM THE ENGINE.  PHOTOS OF THE VALVE. (K)
